# SDR IPXA2020030652833

- Difficulty date: January 7, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 21,830 hours, 13,433 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Rub Strip
- Part number: A54610811603
- Condition: Chafed
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300#2 ENG OB TR HALF HAS METAL STRIP CHAFE THROUGH @ 12 OCLOCK POS ONIB SIDETRIMMED DAMAGE AREA FABRICATED WEARSTRIP A54610811600300 REPAIRED IAW A300 EA#300-7830-27-A2416 AND UPS EO A300-7830-75487-A TITLE N131UP-EXHAUST OB THRUST REVERSER CHAFING ON #2 ENG OB TR UPPER LONGERON
